# SDR NSVA200600218

- Difficulty date: November 27, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 27,589 hours, 34,498 cycles
- Engine: Ge CT79B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32248122
- Part serial: GRTB3634
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER TAKEOFF RT ENGINE COMPRESSOR STALLS WITH LOSS OF POWER.  SEEMED LIKE ENGINE WAS AUTOCOARSENING (LOSS OF PROP OIL PRESS) WITH YAW.  YAW INCREASE WHEN POWER INCREASED AFTER PROP OIL PRESS STABILIZED.  TQ JUMPED FROM 15 TO 60 WITH TRIED POWER INCREASE.  RIGHT ENGINE HAD COMPRESSOR STALL AFTER TAKEOFF, STARTED MEMORY ITEMS, ENGINE HAD AUTO COARSEN EVENT AND APPEARED TO RECOVER AFTER ADDING POWER THE AC SEEMED ONLY TO YAW.  INTO THE RIGHT ENGINE HARDER.  THEN REDUCED POWER AND AUTOCOARSEN AGAIN, TORQ WAS FLUCTUATING, CTOT WAS OFF, ENGINE WAS SHUTDOWN.  PERFORMING GE CT 7-9B FAULT ISOLATION FOR COMP STALLS 72-00-00 FAULT NR 003 STEPS 1, 2, 3 AND 4.  FOUND AIBSV STICKING AND BINDING.  REMOVED AND REPLACE
